Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

On the growth of analytic semigroups along vertical lines

Volume 138 / 2000

José E. Galé, Studia Mathematica 138 (2000), 165-177 DOI: 10.4064/sm-138-2-165-177

Abstract

We construct two Banach algebras, one which contains analytic semigroups such that |a^{1+iy}| → ∞ arbitrarily slowly as |y| → ∞, the other which contains ones such that |a^{1+iy}| → ∞ arbitrarily fast

Authors

  • José E. Galé

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image